# SDR CA090817001

- Difficulty date: August 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 5540 · Rudder Structure
- Part: Stop
- Part number: TBDSCFS1837
- Condition: Mismanufactured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ONE INSP OF OUR 2ND PRODUCTION RUN OF THE RUDDER STOPS (P/N TBC6FS1837-3 AND TBC6FS1837-9) IT WAS DISCOVED THAT THE URATHANE WAS BONDED BACKWARDS TO THE ALUMINUM BASE.  AFTER MAKING THIS FINDING THE FIRST PRODUCTION RUN WAS CHECKED AND THE SAME PROBLEM EXISTED IN THAT BATCH. ALL PARTS HAVE BEEN REMOVED FROM THE SHELF AND SALES HISTORY RESEARCHED.  A TOTAL OF 48 HAVE BEEN SOLD.  BROKERS ARE CURRENTLY BEING CONTACTED TO SEE HOW MANY WE CAN GET OFF THEIR SHELVES.  RESEARCH HAS BEEN COMPLETED INTO THE EFFECTS OF THEIR INSTALLATION AND THE PROBLEM WON`T AFFECT THE OPERATION AS THE PARTS ARE STILL FUNCTIONING WITHIN THE PART PRODUCTION TOLERANCE AND ACFT SETUP TOLERANCES. PART FACES ARE STILL IN THE CORRECT ORIENTATION EVEN THOUGH THE URETHANE HAS BEEN INSTALLED UPSIDE DOWN SO NO RECALL ACTION WILL BE TAKEN AS TO TAKING THEM OFF THE ACFT.  HAS NEVER BEEN ANY COMPLETE AS TO THE OPERATION OF THE RUDDER STOPS. A DRAWING OF THE PROBLEM FOR A BETTER EXPLAINATION IS AVAILABLE FOR REVIEW.
